# SDR GTIA2025122639224

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 33,547 hours, 15,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 3000 FEET ON FINAL APPROACH TURNED OFF PACK 1 AND SMELL WENT AWAY -PERFORMED LEVEL C REMOVAL OF ECS CONTAMINATION IAW AMM 21-00-00.  NO ODORS/FUMES NOTED AT THIS MOMENT.  OP/LEAK TEST GOOD.  A/C OK FOR CONTINUED SVC. REF. TSM 05-50-00-810-831-A.
